Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Atomic lattices with unique comparable complements


Author: J. E. McLaughlin
Journal: Proc. Amer. Math. Soc. 7 (1956), 864-866
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081262-3
MathSciNet review: 0081262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff and M. Ward, A characterization of Boolean algebras, Ann. of Math. vol. 40 (1939) pp. 609-610. MR 0000009 (1:2a)
  • [2] R. P. Dilworth, On complemented lattices, Tôhoku Math. J. vol. 47 (1940) pp. 18-23. MR 0002843 (2:120d)
  • [3] -, Lattices with unique complements, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 123-154. MR 0012263 (7:1b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081262-3
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society